# SDR ABXA20111019129

- Difficulty date: October 19, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 53,247 hours, 42,713 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 113G194417
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-BRACKET CRACKED AT LOWER SUPPORT BRACE FWD OF RT INBD AILERON UNDERNEATH PANEL 661BB.  REMOVED AND REPLACED T-BRACKET IN LWR SUPPORT BRACE BELOW PANEL 661BB IAW B767 DWG 113T1944, AWG.
